# SDR 2005UALA00640

- Difficulty date: July 6, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 16,403 hours, 3,895 cycles
- Engine: Pwa PW4077
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR IN CABIN.  THE FWD LAV FLUORESCENT LIGHT WAS ARCING CAUSING ELECTRICAL ODOR. THE CB WAS PULLED AND THE LAV INOP'D FOR REMAINDER OF FLIGHT UNTIL MECHANIC COULD EXAMINE LIGHT ON GROUND. MECHANIC RESET CIRCUIT BREAKER AND DETERMINED LIGHT TO BE OK FOR SERVICE. IF FLOURESCENT LIGHT TUBES ARE NOT INSTALLED PROPERLY IN LIGHT SOCKETS, ARCING CAN OCCUR.  BOEING 777 MT 33-002 GIVES INSTRUCTIONS TO ENSURE THAT FLOURESCENT LIGHT TUBES ARE INSTALLED FIRMLY INTO RECEPTACLES TO PREVENT ARCING.
